# SDR UALA2010011100146

- Difficulty date: January 11, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 39,679 hours, 15,385 cycles
- Engine: Iae V2522A5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 114122010
- Part serial: DH025098
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG FAILED TO EXTEND.  RAT DEPLOYED.  VALVE FOUND FAULTY.  REPLACED CUTOUT VALVE L-G FREE FALL 2515GM.  OPS NORMAL.
